Couldn't find what you looking for?

TRY OUR SEARCH!

I went to the dentist and had two fillings today and it's been about 3 hours now. The side of my mouth that they did the injection and fillings on is still numb. I can't feel my cheek or my mouth. Also, when I smile, the side I had the shot in doesn't move but just stays still as if it's paralyzed. I'm very worried. Is this normal?

Loading...

Hallo,
I am not sure now if I am mistaking now or not, but Novocaine is used for spinal anesthesia. I didn’t hear that it is used for dental procedures. It seems to me that you might have been injected with too strong anesthetic for this procedure. Maybe the numbness is caused by this. You should talk to your doctor about this once again and see if this medication is really used for other things then spine. My suggestion would be not to wait too much with the numbness and you should return to your doctor or go to other doctor and see what is causing your problem. You can’t be like this for long period of time.

Good luck,

Karel

Reply

Loading...